Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31721
Title: Forward-backward linear quadratic stochastic optimal control problem with delay
Authors: Huang, J 
Li, X 
Shi, J
Keywords: Anticipated backward stochastic differential equation
Linear quadratic control
Stochastic delayed system
Stochastic differential delayed equation
Stochastic optimal control
Time-inconsistent
Issue Date: 2012
Publisher: Elsevier Science Bv
Source: Systems and control letters, 2012, v. 61, no. 5, p. 623-630 How to cite?
Journal: Systems and Control Letters 
Abstract: This paper is concerned with one kind of forward-backward linear quadratic stochastic control problem whose system is described by a linear anticipated forward-backward stochastic differential delayed equation. The explicit form of the optimal control is derived. Optimal state feedback regulators are studied in two special cases. For the case with delay in just the control variable, the optimal state feedback regulator is obtained by the Riccati equation. For the other case with delay in just the state variable, the optimal state feedback regulator is analyzed by the value function approach.
URI: http://hdl.handle.net/10397/31721
DOI: 10.1016/j.sysconle.2012.02.010
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Aug 4, 2017

Page view(s)

40
Last Week
2
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.